# SDR ASAA0873506

- Difficulty date: September 9, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 31,949 hours, 13,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LOWER T/E SURFACE IS CHAFED AT THE ENDS AND TRACK LOCATIONS ABOVE THE ACTR.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, BONDED THE REPAIR IAW B737 700 SRM 51 70 10 REPAIR 4.
